Research Repository

Browse by Author: Tepes, B

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Number of items: 3.

Article

Dragomir, Sever S, Pecaric, Josip and Tepes, B (2004) Pre-Gruss Type Inequalitites in Inner Product Spaces. Nonlinear Functional Analysis and Applications, 9 (4). pp. 627-639. ISSN 1229-1595

Dragomir, Sever S, Pecaric, Josep and Tepes, B (2003) Pre-Grüss Type Inequalities in Inner Product Spaces. RGMIA research report collection, 6 (3).

Book Section

Dragomir, Sever S, Pecaric, Josip and Tepes, B (2007) Note on Integral Version of the Gruss Inequality for Complex Functions. In: Inequality Theory and Applications. Cho, Yeol Je, Kim, Jong Kyu and Dragomir, Sever S, eds. Nova Science Publishers, pp. 91-96.